Smooth Gevrey normal forms of vector fields near a fixed point
Annales de l'Institut Fourier, Volume 63 (2013) no. 1, p. 241-267
We study germs of smooth vector fields in a neighborhood of a fixed point having an hyperbolic linear part at this point. It is well known that the “small divisors” are invisible either for the smooth linearization or normal form problem. We prove that this is completely different in the smooth Gevrey category. We prove that a germ of smooth α-Gevrey vector field with an hyperbolic linear part admits a smooth β-Gevrey transformation to a smooth β-Gevrey normal form. The Gevrey order β depends on the rate of accumulation to 0 of the small divisors. We show that a formally linearizable smooth Gevrey germ with the linear part satisfying Brjuno’s small divisors condition can be linearized in the same Gevrey class.
Nous étudions des germes lisses (i.e. C ) de champs de vecteurs au voisinage d’un point fixe en lequel la partie linéaire est hyperbolique. Il est bien connu que les petits diviseurs sont «  invisibles  » dans les problèmes de linéarisation ou de mise sous forme normale lisse. Nous montrons qu’il en est tout autrement dans la catégorie Gevrey lisse. Nous montrons qu’un germe de champ de vecteurs α-Gevrey lisse ayant une partie linéaire hyperbolique au point fixe admet une transformation β-Gevrey lisse vers une forme normale β-Gevrey lisse où l’indice β dépend de la vitesse d’accumulation vers zéro des «  petits diviseurs  ». De plus, si le germe de champ de vecteurs est formellement linéarisable Gevrey lisse et admet une partie linéaire vérifiant la condition diophantienne de Brjuno alors il est linéarisable dans la même classe Gevrey.
DOI : https://doi.org/10.5802/aif.2760
Classification:  34K17,  37J40,  37F50,  37F75,  37G05
Keywords: Hyperbolic dynamical systems, normal forms, linearization, small divisors, resonances, Gevrey classes.
@article{AIF_2013__63_1_241_0,
     author = {Stolovitch, Laurent},
     title = {Smooth Gevrey normal forms of vector fields near a fixed point},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {63},
     number = {1},
     year = {2013},
     pages = {241-267},
     doi = {10.5802/aif.2760},
     zbl = {1273.37033},
     mrnumber = {3097947},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2013__63_1_241_0}
}
Smooth Gevrey normal forms of vector fields near a fixed point. Annales de l'Institut Fourier, Volume 63 (2013) no. 1, pp. 241-267. doi : 10.5802/aif.2760. https://aif.centre-mersenne.org/item/AIF_2013__63_1_241_0/

[1] Arnold, V.I. Chapitres supplémentaires de la théorie des équations différentielles ordinaires, Mir (1980) | MR 898218 | Zbl 0455.34001

[2] Belickiĭ, G. R. Invariant normal forms of formal series, Funktsional. Anal. i Prilozhen, Tome 13 (1979) no. 1, p. 59-60 | MR 527522

[3] Benzoni, S. Équations différentielles ordinaires (2007) (http://math.univ-lyon1.fr/ benzoni/edo.html)

[4] Braaksma, B.; Stolovitch, L. Small divisors and large multipliers, Ann. Inst. Fourier (Grenoble), Tome 57 (2007) no. 2, pp. 603-628 | Article | Numdam | MR 2310952 | Zbl 1138.37028

[5] Bruna, Joaquim An extension theorem of Whitney type for non-quasi-analytic classes of functions, J. London Math. Soc. (2), Tome 22 (1980) no. 3, pp. 495-505 | Article | MR 596328 | Zbl 0419.26010

[6] Bruno, A.D. Analytical form of differential equations I, Trans. Mosc. Math. Soc, Tome 25 ((1971)), pp. 131-288 | Zbl 0272.34018

[7] Bruno, A.D. Analytical form of differential equations II, Trans. Mosc. Math. Soc, Tome 26 ((1972)), pp. 199-239 | Zbl 0283.34013

[8] Carletti, Timoteo The Lagrange inversion formula on non-Archimedean fields. Non-analytical form of differential and finite difference equations, Discrete Contin. Dyn. Syst., Tome 9 (2003) no. 4, pp. 835-858 | Article | MR 1903046 | Zbl 1036.37017

[9] Carletti, Timoteo; Marmi, Stefano Linearization of analytic and non-analytic germs of diffeomorphisms of (C,0), Bull. Soc. Math. France, Tome 128 (2000) no. 1, pp. 59-85 | Numdam | MR 1765828 | Zbl 0997.37017

[10] Chaperon, M. C k -conjugacy of holomorphic flows near a singularity, Publ. Math. I.H.E.S., Tome 64 (1986), pp. 143-183 | Article | Numdam | MR 876162 | Zbl 0625.57011

[11] Chaperon, M. Géométrie différentielle et singularités de systèmes dynamiques, Astérisque (1986) | MR 858911 | Zbl 0601.58002

[12] Chaperon, M. Calcul différentiel et calcul intégral, Dunod (2008)

[13] Dumortier, Freddy; Llibre, Jaume; Artés, Joan C. Qualitative theory of planar differential systems, Springer-Verlag, Berlin, Universitext (2006) | MR 2256001 | Zbl 1110.34002

[14] Elphick, C.; Tirapegui, E.; Brachet, M. E.; Coullet, P.; Iooss, G. A simple global characterization for normal forms of singular vector fields, Phys. D, Tome 28 (1987) no. 1-2, pp. 95-127 | Article | MR 923885 | Zbl 0633.58020

[15] Fischer, E. Über die Differentiationsprozesse der Algebra, J. für Math., Tome 148 (1917), pp. 1-78

[16] Françoise, J.-P Géométrie analytique et systèmes dynamiques, Presses Universitaires de France, Paris (1995) | MR 1620294

[17] Il’Yashenko, Yu. S.; Yakovenko, S. Yu. Finitely smooth normal forms of local families of diffeomorphisms and vector fields, Uspekhi Mat. Nauk, Tome 46 (1991) no. 1 (277), p. 3-39, 240 | MR 1109035 | Zbl 0729.58012

[18] Iooss, G.; Lombardi, E. Polynomial normal forms with exponentially small remainder for analytic vector fields, J. Differential Equations, Tome 212 (2005) no. 1, pp. 1-61 | Article | MR 2130546 | Zbl 1072.34039

[19] Ito, H. Convergence of birkhoff normal forms for integrable systems, Comment. Math. Helv., Tome 64 (1989), pp. 412-461 | Article | MR 998858 | Zbl 0686.58021

[20] Komatsu, Hikosaburo The implicit function theorem for ultradifferentiable mappings, Proc. Japan Acad. Ser. A Math. Sci., Tome 55 (1979) no. 3, pp. 69-72 | Article | MR 531445 | Zbl 0467.26004

[21] Komatsu, Hikosaburo Ultradifferentiability of solutions of ordinary differential equations, Proc. Japan Acad. Ser. A Math. Sci., Tome 54 (1980) no. 4, pp. 137-142 | Article | MR 575993 | Zbl 0486.34004

[22] Lombardi, E.; Stolovitch, L. Forme normale de perturbation de champs de vecteurs quasi-homogènes, C.R. Acad. Sci, Paris, Série I, Tome 347 (2009), pp. 143-146 | Article | MR 2538101 | Zbl 1161.37037

[23] Lombardi, E.; Stolovitch, L. Normal forms of analytic perturbations of quasihomogeneous vector fields: Rigidity, invariant analytic sets and exponentially small approximation, Ann. Scient. Ec. Norm. Sup. (2010), pp. 659-718 | Numdam | MR 2722512 | Zbl 1202.37071

[24] Marco, J.-P.; Sauzin, D. Stability and instability for Gevrey quasi-convex near-integrable Hamiltonian systems, Publ. Math. Inst. Hautes Études Sci., Tome 96 (2003), pp. 199-275 (2002) | Article | Numdam | MR 1986314 | Zbl 1086.37031

[25] Popov, G. Invariant tori, effective stability, and quasimodes with exponentially small error terms. I. Birkhoff normal forms, Ann. Henri Poincaré, Tome 1 (2000) no. 2, pp. 223-248 | Article | MR 1770799 | Zbl 0970.37050

[26] Popov, G. KAM theorem for Gevrey Hamiltonians, Ergodic Theory Dynam. Systems, Tome 24 (2004) no. 5, pp. 1753-1786 | Article | MR 2104602 | Zbl 1088.37030

[27] Rodino, Luigi Linear partial differential operators in Gevrey spaces, World Scientific Publishing Co. Inc., River Edge, NJ (1993) | MR 1249275 | Zbl 0869.35005

[28] Roussarie, R. Modèles locaux de champs et de formes, Astérisque, Tome 30 (1975) | MR 440570 | Zbl 0327.57017

[29] Shapiro, H. S. An algebraic theorem of E. Fischer, and the holomorphic Goursat problem, Bull. London Math. Soc., Tome 21 (1989) no. 6, pp. 513-537 | Article | MR 1018198 | Zbl 0706.35034

[30] Shin, C. E.; Chung, S.-Y.; Kim, D. Gevrey and analytic convergence of Picard’s successive approximations, Integral Transforms Spec. Funct., Tome 14 (2003) no. 1, pp. 19-30 | Article | MR 1949213 | Zbl 1033.34016

[31] Siegel, C.L. Iterations of analytic functions, Ann. Math., Tome 43 (1942), pp. 807-812 | Article | MR 7044 | Zbl 0061.14904

[32] Sternberg, S. On the structure of local homeomorphisms of euclidean n-space. II, Amer. J. Math., Tome 80 (1958), pp. 623-631 | Article | MR 96854 | Zbl 0083.31406

[33] Stolovitch, L. Sur un théorème de Dulac, Ann. Inst. Fourier, Tome 44 (1994) no. 5, pp. 1397-1433 | Article | Numdam | MR 1313789 | Zbl 0820.34023

[34] Stolovitch, L. Singular complete integrabilty, Publ. Math. I.H.E.S., Tome 91 (2000), pp. 133-210 | Article | MR 1828744 | Zbl 0997.32024

[35] Stolovitch, L. Normalisation holomorphe d’algèbres de type Cartan de champs de vecteurs holomorphes singuliers, Ann. of Math., Tome 161 (2005), pp. 589-612 | Article | MR 2153396 | Zbl 1080.32019

[36] Stolovitch, L.; Craig, W. Normal Forms of holomorphic dynamical systems, Hamiltonian dynamical systems and applications, Springer-Verlag (2008), pp. 249-284 | MR 2446258 | Zbl 1146.37033

[37] Stolovitch, L. Progress in normal form theory, Nonlinearity, Tome 22 (2009), p. R77-R99 (Invited article) | Article | MR 2519674 | Zbl 1175.37002

[38] Vey, J. Sur certains systèmes dynamiques séparables, Am. Journal of Math., Tome 100 (1978), pp. 591-614 | Article | MR 501141 | Zbl 0384.58012

[39] Vey, J. Algèbres commutatives de champs de vecteurs isochores, Bull. Soc. Math. France, Tome 107 (1979), pp. 423-432 | Numdam | MR 557079 | Zbl 0426.58022

[40] Wagschal, Claude Le problème de Goursat non linéaire, J. Math. Pures Appl. (9), Tome 59 (1979) no. 3, pp. 309-337 | MR 544256 | Zbl 0427.35021

[41] Wagschal, Claude Dérivation, intégration, Hermann, Paris, Collection Méthodes. [Methods Collection] (1999) | MR 1682338 | Zbl 0913.00006

[42] Wasow, Wolfgang Asymptotic expansions for ordinary differential equations, Dover Publications Inc., New York (1987) (reprint of the 1976 edition) | MR 919406 | Zbl 0644.34003

[43] Zung, N. T. Convergence versus integrability in Birkhoff normal form, Ann. of Math. (2), Tome 161 (2005) no. 1, pp. 141-156 | Article | MR 2150385 | Zbl 1076.37045